# SDR UIEA2023050900443

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 113,511 hours, 23,184 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Surge Valve
- Part number: 38842922
- Part serial: NSN
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SURGE VALVE PNEUMATIC DUCT ASSY RUBBER COUPLING IS DAMAGED( REMOVED AND REPLACED APU SURGE VALVE PNEUMATIC DUCT ASSY PER AMM 44-53-01-404-010. LEAK CHECK OK  )
